Asymptotic equivalence for linear differential systems
Commun. Korean Math. Soc. 2011 Vol. 26, No. 1, 37-49
https://doi.org/10.4134/CKMS.2011.26.1.37
Published online March 1, 2011
Sung Kyu Choi, Namjip Koo, and Keonhee Lee
Chungnam National University, Chungnam National University, Chungnam National University
Abstract : We investigate the asymptotic equivalence for linear differential systems by means of the notions of $t_\infty$-similarity and strong stability.
Keywords : linear differential system, adjoint system, strong stability, $t_\infty$-similarity, linear asymptotic equilibrium, asymptotic equivalence
MSC numbers : 34C41, 34D05, 34D23, 34G10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd